MAUDE Adverse Event Report: CARESITE®; SET, ADMINISTRATION, INTRA

CARESITE®; SET, ADMINISTRATION, INTRA
Model Number 470103
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: end user reports, "after connecting the 3ml empty needle (bd eclipse 3ml), leakage occurred when the nurse push the medicine." no injury reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).Two (2) used samples were provided for evaluation.One sample was leak tested per internal specifications with no defects noted.The other sample was visually evaluated and a vertical crack was noted to be present on the m228 luer lock connector.Based on the evaluation performed the reported defect is confirmed against one sample.The exact cause could not be determined at this time.However, incidents of cracked/leaking connectors can possibly be caused by several factors, including but not limited to the product being subjected to aggressive solvents/drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
MDR Report Key11990046
Report Number2523676-2021-00175
Device Sequence Number14256655
Product Code FPA
UDI-Device Identifier04046964298592
UDI-Public04046964298592
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number470103
Device Catalogue Number470103
Device Lot Number0061768418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date08/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1